Taiwanese Journal of Mathematics

EXPANSION METHODS AND SCALING LIMITS ABOVE CRITICAL DIMENSIONS

Wei-Shih Yang and Aklilu Zeleke

Full-text: Open access

Abstract

In this paper, we give a unied approach to various forms of high temperature expansions. The variants of expansion include Mayer\'s expansion, cluster expansion and lace expansion. We also give a brief summary of applications of lace expansion to scaling limits of self-avoiding random walks, lattice trees and percolation above their critical dimensions.

Article information

Source
Taiwanese J. Math., Volume 3, Number 4 (1999), 425-474.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407160

Digital Object Identifier
doi:10.11650/twjm/1500407160

Mathematical Reviews number (MathSciNet)
MR1730981

Zentralblatt MATH identifier
0946.60043

Subjects
Primary: 60J15
Secondary: 82A67

Keywords
lattice tree self-avoiding random walk percolation oriented percolation lace expansion high temperature expansion mean field

Citation

Yang, Wei-Shih; Zeleke, Aklilu. EXPANSION METHODS AND SCALING LIMITS ABOVE CRITICAL DIMENSIONS. Taiwanese J. Math. 3 (1999), no. 4, 425--474. doi:10.11650/twjm/1500407160. https://projecteuclid.org/euclid.twjm/1500407160


Export citation